Corex Cough Syrup Online
$270.00 – $750.00
Bottles each with 50ml contents.
Composition: Each 5 ml
Chlorpheniramine Maleate IP 4mg
Corex Cough Syrup
Corex is a cough syrup sold by Pfizer Inc. It is available in India, Pakistan, Bangladesh, and a few other South Asian countries. Corex is a prescribed medicine. Its active ingredients are chlorpheniramine maleate and codeine phosphate. chlorpheniramine maleate, an H1-blocking antihistamine, relieves histamine-induced allergic edema of respiratory mucosa. Codeine phosphate, by its action on the cough center in the medulla, helps reduce excessive frequency and intensity of cough bouts, which allows the patient to rest or sleep.
This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing. Decongestants help to relieve stuffy nose and ear congestion symptoms.
If you are self-treating with this medication, carefully read the package instructions to be sure it is right for you before you start using this product. Some products have similar brand names but different active ingredients with different uses. Taking the wrong product could harm you. Ask your pharmacist if you have any questions about your product or its use.
cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (including some long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely. Do not use this product to make a child sleepy.
Drowsiness, dizziness, dry mouth/nose/throat, headache, upset stomach, constipation, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
If your doctor has directed you to use this product, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using the product do not have serious side effects.
Tell your doctor right away if any of these unlikely but serious side effects occur: mental/mood changes (such as confusion, hallucinations), ringing in the ears, difficulty urinating, vision changes (such as blurred/double vision).
Seek immediate medical attention if any of these rare but very serious side effects occur: fast/irregular heartbeat, seizure.
Before taking this product, tell your doctor or pharmacist if you are allergic to any of its ingredients; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (such as asthma, emphysema), diabetes, glaucoma, heart problems, high blood pressure, kidney problems, liver disease, seizures, stomach/intestinal problems (such as ulcers, blockage), overactive thyroid (hyperthyroidism), difficulty urinating (such as due to enlarged prostate).
This drug may make you dizzy or drowsy. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis).
3 bottles, 5 bottles, 10 bottles